Tinnitus Caused by Wellbutrin — WHY Does Medication Cause Tinnitus?

Discussion in 'Support' started by cls, Dec 6, 2019.

    1. cls

      cls Member

      Tinnitus Since:
      06/2019
      Cause of Tinnitus:
      Wellbutrin
      I've had tinnitus for 4.5 months from Wellbutrin, but have no idea WHY, and frankly, why does it seem like no one is asking this question? My question pertains more for medications not involved in chemotherapy, which I think may have a more obvious answer: cellular damage. But for an NDRI? Or even SSRIs for some people (I had no issues with SSRIs aurally)?

      I guess if we knew why, we'd be well on our way to a cure. The only things I always find that try to answer the WHY question are hypotheses/studies on noise-induced hearing loss or Meniere's, but I assure you, I have neither. Is there any research that was done on trying to answer this question? If so, I would love to skim through it. Any links would be welcome.
       
    2. Arahant

      Arahant Member

      Tinnitus Since:
      Feb 2019
      Cause of Tinnitus:
      Wellbutrin
      One of its side effects can be jaw clenching/bruxism and neck stiffness. Which are one of causes of sensorineural tinnitus.
       

Share This Page

Loading...